The first drug to make it to the market in Europe, TCA is a brand name for the drug TCAI.
Its main claim to fame is that it helps people who have depression but have not responded to conventional treatments.
Its approval for the first time was hailed as a breakthrough.
But there’s more to TCA than that.
TCAI, the name of the drug, stands for the treatment of chronic depression.
This means that it can be used to treat patients who have been in a state of depression for a long time and are not responding to treatment.
However, many people who are diagnosed with chronic depression have other mental health problems, which can make it harder for them to cope.
This has led some doctors to believe that TCA should be withdrawn from the market.
What are the side effects?
Treating chronic depression is a complicated process.
There are different types of antidepressants that work in different ways, and there is no single drug that works for everyone.
A doctor could prescribe a treatment for depression and be reassured that it will work, but this is not always the case.
There could be serious side effects to this drug, which could include weight gain, weight loss and insomnia.
The side effects can be severe, and can cause problems with the ability to eat, sleep and even exercise.
The main side effects include dizziness, fatigue, headaches, nausea, and difficulty breathing.
Some people also develop depression-related skin conditions, such as psoriasis and eczema.
Who is at risk?
The drug can cause side effects in people who already have depression, but it is usually more common in people with underlying mental health conditions.
These people are more likely to have co-existing conditions such as heart disease, diabetes and other conditions, or a history of depression.
What should I do if I am concerned?
There are a number of things you can do if you are worried that your prescription drug is causing serious side-effects.
Firstly, talk to your GP.
If you think you have a serious problem with the drug or the side-effect that it is causing, ask your GP for advice.
Secondly, you can visit a GP or other qualified health professional.
If your GP doesn’t know how to assess the drug’s effects, they may advise you to stop taking it.
This can cause serious side impacts if you stop taking the drug.
Thirdly, contact your insurance provider and try to find out how much the drug is costing you.
If the cost of the medication is more than you can afford, ask for a discount or rebate.
If you are unsure about the cost or your benefits, contact the local NHS or local mental health service.
Finally, if you’re concerned about side effects, talk with a GP.
You can ask them for advice and get more information about how to manage your symptoms.
It is important to note that not all side effects are caused by the medication.
Some people may have mild symptoms that don’t require a treatment plan, or mild symptoms with some other mental or physical conditions that do require treatment.
These side effects could be caused by an underlying mental or medical condition.
You should check with your GP and other health professionals before taking TCA medication.
For more information on the health of depression, see: The impact of antidepressants on mental health.
How to stop prescription drugs